# SDR CKSA99014

- Difficulty date: March 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N107CK
- Make and model: Lkheed 1011385115
- Aircraft serial: 193N1182
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Part number: 1514790101
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF C-CHECK, FOUND C2 CARGO DOOR LT STEPPED PANEL SUPPORT FITTING AT FS 1565 CRACKED.  REMOVED CRACK TEE GUIDE SUPPORT BRACKET AS PER SRM 51-40-01.  PRE-INSTALLED FABRICATED PARTS TO FACILITATE BACK DRILLING OF EXISTING HOLES AS PER STANDARD SHOP PRACTICES.  DEBUR AND PRE-PROTECT PARTS AS PER SRM 51-21-02.  INSTALLED FABRICATED PART IN POSITION AS PER SRM 51-40-01.  PAINTING CARRIED OUT IAW MM 20-51-11.  FOUND DURING ACCOMPLISHMENT OF SCHEDULED C-CHECK AT GAMCO, INC.  WORK CARD 57686, C-CHECK CARD 01-53-1017, NON-ROUTINE WORK CARD NR 4094.
